Georgia, 2011Flood in Georgia, July 7, 2011
July 7, 2011 · NWS FFC · 1 event in 1 county or zone
S. while a strong subtropical ridge remained anchored across the Southern Plains.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak upper trough lingered across the eastern U.S. while a strong subtropical ridge remained anchored across the Southern Plains. The atmosphere across the southeast was extremely moist, but only marginally unstable. Scattered to numerous showers and thunderstorms developed during the afternoon. During the early to mid-evening hours, showers and thunderstorms with heavy rain persisted across southern Warren and northern Glascock counties in east central Georgia. WSR-88D Storm Total Precipitation estimated that rainfall of five to six inches had fallen across southern Warren and northern Glascock county, near and paralleling the Warren/Glascock county lines between Beall Springs and Reese, southward to just north of Gibson. Most of this rainfall fell between 7 pm and 9 pm EDT. Subsequently, a dirt road in northern Glascock county was washed out as a result of runoff from the Beechtree Branch creek.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 7, 6:55 PM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 7, 6:55 PM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT THU JUL 7 2011
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
CURRENT RADARS SHOW SCATTERED TSTMS DEVELOPING OVER PORTIONS OF
NORTH AND SOUTH GA AT THIS TIME. EXPECT THE AREAL COVERAGE TO
INCREASE THROUGH THE LATE AFTERNOON AND EARLY EVENING BEFORE
GRADUALLY DISSIPATING AFTER SUNSET. A MODERATELY UNSTABLE AIRMASS
WITH CAPE OVER 2500 J/KG AND LI OF MINUS 4 WILL COMBINE WITH PWS
AROUND 1.8 INCHES TO PRODUCE SOME STRONG TSTMS WITH HEAVY RAIN
POTENTIAL. AN ISOLATED SEVERE TSTM WILL BE POSSIBLE WITH DAMAGING
WIND OF 60 MPH...QUARTER SIZED HAIL.
A STRONGER SHORTWAVE APPROACHES THE STATE FRIDAY WITH A WEAK
TROUGH OF LOW PRESSURE DEVELOPING FROM THE CAROLINAS THROUGH THE
TENNESSEE VALLEY. THESE FEATURES NOT MAKING AS MUCH PROGRESS SOUTH
HOWEVER AS PREVIOUS RUNS AND NOW EXPECT ONLY NORTH GA TO SEE THE
HIGHER LIKELY RANGE POPS WITH CHANCE POPS FOR CENTRAL GA. WILL SEE
INCREASED WESTERLY SHEAR FOR THE NORTHERN SECTIONS BUT TEMPS MAY
BE HELD IN CHECK BY ABUNDANT CLOUD COVER AND MODEL INSTABILITY
PARAMETERS VERY MARGINAL FOR ANY STRONG OR SEVERE STORMS.
AFTER SOME SIGNIFICANT RUN TO RUN DISPARITIES AMONG THE
MODELS...THE LATEST GFS IS BACK TO BRINGING SIGNIFICANT DRYING TO
THE NORTHWEST ZONES FOR SAT. GIVEN THE TIME OF YEAR AND THE MODEL
UNCERTAINTY...WILL KEEP POPS HIGHER THAN FORECAST OVER THESE
AREAS THROUGH THE WEEKEND.
&&
.HYDROLOGY...
DUE TO THE SLOW MOVEMENT OF THE TSTMS TONIGHT AND FRIDAY...SOME
LOCALIZED HEAVY RAIN WILL BE POSSIBLE WITH PONDING OF WATER ON
ROADS AND ISOLATED STREET FLOODING. NOT EXPECTING ENOUGH ORGANIZED
CONVECTION OR TRAINING TO PRODUCE FLASH FLOODING. HOWEVER...WILL
MONITOR CLOSELY URBAN AREAS DUE TO THE HIGH RUNOFF POTENTIAL.
16
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
THIS PERIOD WILL BE CHARACTERIZED BY WARMER TEMPS AND REDUCED POP
COVERAGE AREA WIDE. 500 TEMPS LOOK TO INCREASE TO -3 TO
-5...EFFECTIVELY ENDING THE POTENTIAL FOR SEVERE STORMS FOR A
WHILE. IT WILL ALSO SERVE TO ALLOW FOR VERY HOT CONDITIONS WITH
TEMPS APPROACHING THE CENTURY MARK BY EARLY NEXT WEEK.
&&
AVIATION...
00Z UPDATE...
WIDELY SCATTERED THUNDERSTORMS WILL GRADUALLY DISSIPATE. WILL HAVE
TO WATCH TO SEE IF CONVECTION THREATENS ANY OF THE TAF SITES. WINDS
ARE MOSTLY SOUTHWEST OR LIGHT AND VARIABLE...AND SHOULD BE NEAR CALM
OVERNIGHT. WINND SHOULD REMAIN SOUTHWEST 5-10KT FRIDAY AFTERNOON.
VSBYS WILL STAY VFR THROUGH THE PERIOD EXCEPT IN AND AROUND TSRA
DEVELOPMENT AND LOCAL AREAS OVERNIGHT NEAR 3SM IN FOG.
//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS
41
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 70 92 72 94 / 20 70 50 30
ATLANTA 73 90 74 92 / 20 70 50 30
BLAIRSVILLE 66 82 68 86 / 30 80 40 30
CARTERSVILLE 69 92 70 93 / 20 70 50 30
COLUMBUS 75 93 74 93 / 10 40 30 30
GAINESVILLE 70 88 72 92 / 30 80 50 30
MACON 73 94 74 94 / 10 40 30 30
ROME 70 93 71 95 / 20 80 50 30
PEACHTREE CITY 70 91 72 91 / 20 70 40 30
VIDALIA 73 94 76 92 / 20 60 30 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 7, 3:30 AM EST, 16 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 AM EDT THU JUL 7 2011
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
430 AM EDT THU JUL 7 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND PARTS OF
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.
.SYNOPSIS...
A WEAK SURFACE PRESSURE PATTERN WILL CONTINUE OVER THE AREA THROUGH
TONIGHT.
.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. FREQUENT LIGHTNING AND
HEAVY RAIN CAN ALSO BE EXPECTED. THE BEST LOCATION FOR SEVERE
THUNDERSTORMS WILL BE FROM AUGUSTA TO WEBSTER COUNTY AND NORTH.
SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE ENTIRE AREA.
.DISCUSSION...
CAPES OF 1000 TO 2000 AND PLENTY OF LOW LEVEL MOISTURE WILL COMBINE
TO PRODUCE SCATTERED THUNDERSTORMS WITH THE POSSIBILITY FOR ISOLATED
STORMS TO BECOME SEVERE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE
ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER.
BDL
In the hours before
Special weather statement, Jul 7, 5:56 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT THU JUL 7 2011
GAZ062-075-072330-
656 PM EDT THU JUL 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SOUTHERN WARREN
AND GLASCOCK COUNTIES UNTIL 730 PM EDT...
AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ACROSS SOUTHERN WARREN COUNTY FROM
JEWELL TO REESE...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS OF 40 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS.
THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND IMPACT A FEW POWER
LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE BLOWN ABOUT.
IN ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN
INDOORS AND AWAY FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES.
LAND-LINE TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3317 8259 3316 8257 3312 8258 3312 8265
3315 8270 3319 8274 3325 8275 3327 8278
3329 8278 3341 8255 3336 8253 3334 8243
3331 8239
TIME...MOT...LOC 2255Z 316DEG 8KT 3337 8242 3322 8273
19Special weather statement, Jul 7, 6:08 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT THU JUL 7 2011
GAZ097-072345-
708 PM EDT THU JUL 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN NORTHERN LAURENS COUNTY UNTIL 745 PM
EDT...
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS DEVELOPING ACROSS NORTHERN LAURENS COUNTY FROM
JUST SOUTH OF MONTROSE TO JUST WEST OF DUBLIN...MOVING EAST AT 5
MPH. ADDITIONAL THUNDERSTORMS MAY DEVELOP ACROSS THE NORTHERN HALF
OF LAURENS COUNTY AS AN OUTFLOW BOUNDARY FROM EARLIER THUNDERSTORMS
IN JOHNSON COUNTY DRIFTS ACROSS THIS REGION.
WIND GUSTS OF 40 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS.
THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND IMPACT A FEW POWER
LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE BLOWN ABOUT.
IN ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN
INDOORS AND AWAY FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES.
LAND-LINE TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3247 8264 3240 8313 3259 8323 3271 8295
3272 8286 3269 8280 3268 8279 3266 8279
3261 8267 3252 8268 3252 8265 3249 8264
TIME...MOT...LOC 2307Z 262DEG 3KT 3246 8314
19Special weather statement, Jul 7, 6:28 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT THU JUL 7 2011
GAZ062-075-080000-
728 PM EDT THU JUL 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND VERY HEAVY RAIN IN SOUTHERN WARREN AND GLASCOCK
COUNTIES UNTIL 800 PM EDT...
AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
PERSISTENT STRONG THUNDERSTORMS ALONG THE WARREN...GLASCOCK COUNTY
LINE FROM BEALL SPRINGS TO REESE...SOUTHWARD TO GIBSON AND
BASTONVILLE...MOVING MOVING EAST AT 5 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...DOPPLER RADAR INDICATES THAT RAINFALL ON THE ORDER OF
2.0 TO 3.0 INCHES HAS ALREADY FALLEN ACROSS SOUTHERN WARREN AND
NORTHERN GLASCOCK COUNTY DURING THE LAST HOUR. AN ADDITIONAL 1.5 TO
2.0 INCHES OF RAIN CAN BE EXPECTED WITH THESE THUNDERSTORMS.
ADDITIONAL RAINFALL WILL RESULT IN RUNOFF INTO AREA
CREEKS...STREAMS...AND RIVERS. PONDING OF WATER ON ROADWAYS AND
FLOODING OF LOW-LYING AND FLOOD PRONE AREAS WILL BE POSSIBLE DURING
THE NEXT HOUR. MOTORISTS IN THE AREA SHOULD BE ALERT FOR AREAS OF
HIGH WATER ON ROADWAYS IN THIS AREA. REDUCE SPEED AND DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROADWAYS. THE WATER DEPTH MAY BE
TOO GREAT FOR YOU TO PROCEED SAFELY.
&&
LAT...LON 3317 8259 3316 8257 3312 8258 3313 8269
3325 8275 3328 8279 3331 8278 3331 8280
3344 8257 3341 8254 3336 8253 3334 8243
3331 8239
TIME...MOT...LOC 2324Z 269DEG 4KT 3332 8255
19Special weather statement, Jul 7, 6:46 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT THU JUL 7 2011
GAZ076-080030-
746 PM EDT THU JUL 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 TO 45 MPH WINDS...FREQUENT
CLOUD-TO-GROUND LIGHTNING...AND VERY HEAVY RAIN IN NORTHERN
JEFFERSON COUNTY UNTIL 830 PM EDT...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 8 MILES NORTH OF STAPLETON TO
AVERA...MOVING EAST AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
IN ADDITION...VERY HEAVY RAINFALL ON THE ORDER OF 1.0 TO 2.0 INCHES
PER HOUR CAN BE EXPECTED WITH THESE THUNDERSTORMS. SMALL CREEKS AND
STREAMS IN THE AREA MAY EXPERIENCE QUICK RISES....BUT FLASH FLOODING
IS NOT EXPECTED. HOWEVER...PONDING OF WATER ON ROADWAYS AND FLOODING
OF LOW-LYING AND FLOOD PRONE AREAS WILL BE POSSIBLE DURING THE NEXT
HOUR.
&&
LAT...LON 3316 8226 3306 8229 3312 8259 3316 8257
3317 8259 3327 8244 3332 8239 3332 8234
3325 8224 3320 8224
TIME...MOT...LOC 2343Z 281DEG 9KT 3333 8245 3326 8245
3319 8255
19Special weather statement, Jul 7, 7:58 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT THU JUL 7 2011
GAZ056-068-080145-
858 PM EDT THU JUL 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SPALDING
AND NORTHERN PIKE COUNTIES UNTIL 945 PM EDT...
AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS FROM NORTH GRIFFIN TO ZEBULON...MOVING
NORTHEAST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
IN ADDITION...HEAVY RAINFALL ON THE ORDER OF 1.0 TO 2.0 INCHES PER
HOUR CAN BE EXPECTED WITH THESE THUNDERSTORMS. THIS RAINFALL MAY
RESULT IN CONSIDERABLE RUNOFF INTO AREA CREEKS AND STREAMS. PONDING
OF WATER ON ROADWAYS AND FLOODING OF LOW-LYING AND FLOOD PRONE AREAS
WILL BE POSSIBLE DURING THE NEXT HOUR.
&&
LAT...LON 3326 8444 3332 8438 3336 8438 3335 8425
3334 8424 3334 8415 3330 8413 3329 8409
3325 8412 3318 8413 3318 8422 3319 8424
3313 8425 3303 8448
TIME...MOT...LOC 0056Z 226DEG 11KT 3330 8428 3311 8434
19Special weather statement, Jul 7, 7:58 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT THU JUL 7 2011
GAZ056-068-080145-
858 PM EDT THU JUL 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN SPALDING AND NORTHERN PIKE COUNTIES UNTIL 945 PM EDT...
AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS FROM NORTH GRIFFIN TO ZEBULON...MOVING
NORTHEAST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
IN ADDITION...HEAVY RAINFALL ON THE ORDER OF 1.0 TO 2.0 INCHES PER
HOUR CAN BE EXPECTED WITH THESE THUNDERSTORMS. THIS RAINFALL MAY
RESULT IN CONSIDERABLE RUNOFF INTO AREA CREEKS AND STREAMS. PONDING
OF WATER ON ROADWAYS AND FLOODING OF LOW-LYING AND FLOOD PRONE AREAS
WILL BE POSSIBLE DURING THE NEXT HOUR.
&&
LAT...LON 3326 8444 3332 8438 3336 8438 3335 8425
3334 8424 3334 8415 3330 8413 3329 8409
3325 8412 3318 8413 3318 8422 3319 8424
3313 8425 3303 8448
TIME...MOT...LOC 0056Z 226DEG 11KT 3330 8428 3311 8434
19Flood, Glascock
- When
- July 7, 8:00 PM EST to 11:00 PM EST
- Where
- Glascock County, 1.12 mi S of Harts to 1.16 mi S of Harts
- Cause
- Heavy Rain
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 33.304, -82.569
The Glascock County Emergency Management Director reported that heavy rainfall on the order of five to six inches in a two to three hour period across southern Warren and northern Glascock county had resulted in excessive runoff from Beechtree Branch Creek. The creek flooded and washed out a culvert on Log Cabin Road, a dirt road in the far northeastern part of the county near the Warren county line.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in South Carolina, July 7, 20112 deaths · 1 event
- Heat in Pennsylvania, July 7, 20111 death · 1 event
- Flash Flooding and Hail in Colorado, July 7, 2011$1.0 million · 1.75 in hail · 4 events
- Flash Flooding and Hail in Nevada, July 7 to 10, 20111 injured · $462,000 · 56 kt wind · 9 events
- Hail and Damaging Winds in Pennsylvania, July 7, 2011$370,000 · 65 kt wind · 12 events
- Flash Flooding and Flood in Illinois, July 7 to 10, 20111 injured · $310,000 · 7 events
- Damaging Winds in California, July 7, 2011$550,000 · 70 kt wind · 2 events
- Hail and Damaging Winds in Maryland, July 7, 2011$260,000 · 1 in hail · 14 events
- Hail in South Dakota, July 7, 2011$250,000 · 1.75 in hail · 2 events
- Hail and Damaging Winds in New Jersey, July 7, 20111 injured · $66,000 · 1 in hail · 12 events
- Flash Flood and Damaging Winds in Illinois, July 7, 2011$103,000 · 52 kt wind · 3 events
- Flash Flood and Hail in Arizona, July 7, 20111 injured · $56,000 · 1 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 332252.